# SDR DALA2025100607255

- Difficulty date: September 29, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 15,019 hours, 6,947 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LWR DOOR CUTOUT, BETWEEN FR63-FR66, HAS CORROSION AROUND 6 OF THE FASTENER HOLES. REMOVED CORROSION ON AFT CARGO LOWER SILL, FOUND OUT OF LIMITS IAW A220 ASRP J51-21-06 AND J53-61-25. RESTORED FINISH AND PERFORMED ALL WORK IAW ERA 629474-14 REV. ORIGINAL. ASSOCIATED ER/A 14-629474 ADDED FOR AC 8124. (LP# 1224882)
